All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

March 2014 , Volume 3 , Issue 1

Select all articles


Existence and asymptotic behaviour for solutions of dynamical equilibrium systems
Zaki Chbani and Hassan Riahi
2014, 3(1): 1-14 doi: 10.3934/eect.2014.3.1 +[Abstract](965) +[PDF](394.9KB)
Well-posedness for degenerate Schrödinger equations
Massimo Cicognani and Michael Reissig
2014, 3(1): 15-33 doi: 10.3934/eect.2014.3.15 +[Abstract](984) +[PDF](461.6KB)
Optimal control for stochastic heat equation with memory
Fulvia Confortola and Elisa Mastrogiacomo
2014, 3(1): 35-58 doi: 10.3934/eect.2014.3.35 +[Abstract](1054) +[PDF](455.5KB)
Stabilization of a fluid-solid system, by the deformation of the self-propelled solid. Part I: The linearized system.
Sébastien Court
2014, 3(1): 59-82 doi: 10.3934/eect.2014.3.59 +[Abstract](945) +[PDF](527.9KB)
Stabilization of a fluid-solid system, by the deformation of the self-propelled solid. Part II: The nonlinear system.
Sébastien Court
2014, 3(1): 83-118 doi: 10.3934/eect.2014.3.83 +[Abstract](818) +[PDF](584.2KB)
Recovery of time dependent volatility coefficient by linearization
Victor Isakov
2014, 3(1): 119-134 doi: 10.3934/eect.2014.3.119 +[Abstract](978) +[PDF](380.3KB)
Cross-like internal observability of rectangular membranes
Vilmos Komornik and Bernadette Miara
2014, 3(1): 135-146 doi: 10.3934/eect.2014.3.135 +[Abstract](850) +[PDF](334.4KB)
Boundary stabilization of the Navier-Stokes equations with feedback controller via a Galerkin method
Evrad M. D. Ngom, Abdou Sène and Daniel Y. Le Roux
2014, 3(1): 147-166 doi: 10.3934/eect.2014.3.147 +[Abstract](946) +[PDF](492.2KB)
Boundary approximate controllability of some linear parabolic systems
Guillaume Olive
2014, 3(1): 167-189 doi: 10.3934/eect.2014.3.167 +[Abstract](944) +[PDF](502.2KB)
Solvability of $p$-Laplacian parabolic logistic equations with constraints coupled with Navier-Stokes equations in 2D domains
Yutaka Tsuzuki
2014, 3(1): 191-206 doi: 10.3934/eect.2014.3.191 +[Abstract](875) +[PDF](229.5KB)

2017  Impact Factor: 1.049




Email Alert

[Back to Top]